Chernoff-Hoeffding bounds for applications with limited independence

J.P. Schmidt, Alan Siegel, A. Srinivasan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)223-250
JournalSIAM Journal on Discrete Mathematics
StatePublished - 1995

Cite this

Chernoff-Hoeffding bounds for applications with limited independence. / Schmidt, J.P.; Siegel, Alan; Srinivasan, A.

In: SIAM Journal on Discrete Mathematics, 1995, p. 223-250.

Research output: Contribution to journalArticle

@article{285c55c2000f46daacee59fbc0688005,
title = "Chernoff-Hoeffding bounds for applications with limited independence",
author = "J.P. Schmidt and Alan Siegel and A. Srinivasan",
year = "1995",
language = "English (US)",
pages = "223--250",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Chernoff-Hoeffding bounds for applications with limited independence

AU - Schmidt, J.P.

AU - Siegel, Alan

AU - Srinivasan, A.

PY - 1995

Y1 - 1995

M3 - Article

SP - 223

EP - 250

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

ER -